# SDR UPS98825594

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 728.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E AT STA XFS 728.750 UPPER ARM CRACKED AT THE AFT END.  REPAIRED IAW SRM 57-2-0.
